# SDR SIMA20150128002

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON THE AFT EDGE OF THE SERVICE DOOR SILL OTBD FLOOR SUPPORT HAS 1/8 INCH CRACK.  INSTALLED NEW CLIP ON THE AFT EDGE OF THE SERVICE DOOR SILL IAW SRM 51-40-02.
